# SDR USAASB96161

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PHL - FLT 489 - ON CLIMB-OUT FROM ISP AT 8,000 FEET, CAPTAIN ATTEMPTED TO RETRCT FLAPS.  FLAPS WERE STUCK.  FLIGHT DIVERTED TO PHL.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED TRAILING EDGE FLAPS PER MAINTENANCE MANUAL 27-51-00.  OPS CHECK GOOD.  (M)
